MathSciNet Relay Station
MathSciNet bibliographic data
MR105479 (21 #4220) 28.00
Maharam, Dorothy On a theorem of von Neumann. Proc. Amer. Math. Soc. 9 1958 987–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement